# SDR JJBA20250728091

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 48,480 hours, 31,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82321
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT ROW OVERHEAD EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED EMERGENCY EXIT SIGN. NO DEFECTS NOTED.
